Skip to content

Research at St Andrews

Regular fractions of factorial arrays

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Abstract

For symmetric arrays of two-level factors, a regular fraction is a well-defined concept, which has been generalized in various ways to arrays of s-level factors with s a prime or prime power, and also to mixed-level arrays with arbitrary numbers of factor levels. This paper introduces three further definitions of a regular fraction for a general array, based on squared canonical correlations or the commuting of projectors. All classical regularity definitions imply regularity under the new definitions, which also permit further arrays to be considered regular. As a particularly natural example, non-cyclic Latin squares, which are not regular under several classical regularity definitions, are regular fractions under the proposed definitions. This and further examples illustrate the different regularity concepts.
Close

Details

Original languageEnglish
Title of host publicationmODa 11---Advances in Model-Oriented Design and Analysis
Subtitle of host publicationProceedings of the 11th International Workshop in Model-Oriented Design and Analysis
EditorsJoachim Kunert, Christine H. M"uller, Anthony C. Atkinson
PublisherSpringer
Pages143-151
Number of pages9
ISBN (Electronic)978-3-319-31266-8
ISBN (Print)978-3-319-31264-4
DOIs
Publication statusPublished - 2016

Publication series

NameContributions to Statistics

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Appendage to: Multi-part balanced incomplete-block designs

    Bailey, R. A. & Cameron, P. J., 29 Oct 2019, In : Statistical Papers. First Online, 2 p.

    Research output: Contribution to journalArticle

  2. Multi-part balanced incomplete-block designs

    Bailey, R. A. & Cameron, P. J., 18 Apr 2019, In : Statistical Papers. 60, 2, p. 405-426 22 p.

    Research output: Contribution to journalArticle

  3. Substitutes for the non-existent square lattice designs for 36 varieties (Extended Abstract)

    Bailey, R. A. & Cameron, P. J., 1 Apr 2019, Biuletyn Oceny Odmian. Gacek, E. (ed.). Słupia Wielka, Vol. 35. p. 11-13 3 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  4. Equitable partitions of Latin-square graphs

    Bailey, R. A., Cameron, P. J., Gavrilyuk, A. L. & Goryainov, S. V., 1 Mar 2019, In : Journal of Combinatorial Designs. 27, 3, p. 142-160

    Research output: Contribution to journalArticle

  5. Sesqui-arrays, a generalisation of triple arrays

    Bailey, R. A., Cameron, P. J. & Nilson, T., 1 Jun 2018, In : Australasian Journal of Combinatorics. 71, 3, p. 427-451

    Research output: Contribution to journalArticle

ID: 240446682

Top